# SDR ASAA2025072360396

- Difficulty date: July 23, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 58,411 hours, 17,523 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: BAC14902734BAC15
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTERNAL LOWER AREA OF RIB HAS 1 CRACK AT STAB STA.147.90. GROUNDED - YES. REMOVED DAMAGE AT RIB IAW SRM 55-10-09-2R-4. FABRICATED & INSTALLED INTERNAL DOUBLER & ANGLE IAW B737-800 SRM 55-10-09-2R-4. CUT OUT LOWER SKIN TO ACCESS REPAIR AREA IAW SRM 55-10-09-4. FABRICATED & INSTALLED FILLER & EXTERNAL DOUBLER IAW B737-800 SRM 55-10-09-4.
